# SDR WX0A2015090672847

- Difficulty date: September 4, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,712 hours, 24,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMER LIGHTS INOPERATIVE AT ROW 30.  REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
